MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; BAG,DRAINAGE,4L,A/R TOWER,METAL CLAMP

MEDLINE INDUSTRIES LP; BAG,DRAINAGE,4L,A/R TOWER,METAL CLAMP
Catalog Number DYND15405
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Fever (1858); Unspecified Infection (1930); Nausea (1970); Pain (1994); Anxiety (2328); Cramp(s) /Muscle Spasm(s) (4521)
Date of Event 06/11/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, " from the latter part of (b)(6) of 2024, the nurses were using the bags from the newer medline products.Soon, urine was gushing back into my bladder.I suffered intense bladder spasms, unbearable pain, nausea,fever and ended up with a serious bladder infection.I was getting sicker and weaker by the minute.The problem was the newer bags said they had an anti-reflux feature, so the nurses kept using them but it did not have the feature.I immediately realized that the urine drainage bag did not have the proper anti-reflux valve.My doctor prescribed me a heavy duty antibiotic, ciproflaxin, to fight the nasty bladder infection.I have had pain, suffering, mental anguish, psychological distress, and anxiety when i was so ill".It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, " from the latter part of (b)(6) of 2024, the nurses were using the bags from the newer medline products.Soon, urine was gushing back into my bladder.I suffered intense bladder spasms, unbearable pain, nausea,fever and ended up with a serious bladder infection.".

Common Device Name
BAG,DRAINAGE,4L,A/R TOWER,METAL CLAMP
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key19810932
Report Number1417592-2024-00765
Device Sequence Number15327556
Product Code KNX
UDI-Device Identifier40080196993407
UDI-Public40080196993407
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYND15405
Device Lot Number96922090002
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2024
Initial Report FDA Received Date07/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown